# SDR SWAA2020021941521

- Difficulty date: January 29, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8130
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB HAD AREA OF CORROSION BETWEEN BS. 847 TO BS. 867, RBL 6 ON LOWER EDGE OF LIGHTNING HOLE. / REPAIRED WEB IAW SRM, AMM, AND DWG.
